# SDR SWIA201229263

- Difficulty date: January 13, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 24,680 hours, 20,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT LIGHT IS OUT AND 2 LEFT FORWARD OVERWING EMERGENCY EXIT LIGHTS ARE OUT.  (FLT 5330)  RELAMPED EMERGENCY LIGHTS.
